Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Periods twice in a month after stopping bc pills. Recommendations?

Hi, I'm 27 year old. I was taking birth control since December last year; however, my husband and I decided to have a baby in August, so I stopped taking the pill. Since I stopped taking the pill, I have been getting my perior every 2 weeks. It means 2 month of crazy periods. I used to be regular before birth control. What would you recommend?
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Thanq for your interest in Health care Magic .com.You better take Progesterone tablets 1 tab.per a day from 10 th day of menses to 25 th day every month for 3 months and then stop,i think you will be ok.
Answered: Thu, 17 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor